# SDR YENA20160113011

- Difficulty date: January 13, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N316JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000292
- Aircraft time: 19,045 hours, 11,872 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Condition: Failed
- Location: L1 Door Lever
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ARMING LEVER JAMMED, CAN NOT OPEN OR DISARM; R & R DOOR SLIDE ARMING FLEXBALL CABLE ASSEMBLY.  CHECKED DRAIN HOLES ON DOOR CONTROL MECHANISM SPRING CARTRIDGE. NO DEFECTS NOTED.  INSTALLED DOOR LINING.  ARMING LEVER OPERATIONAL CHECKED NORMAL.
